# SDR WX0A2023121131915

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 49,867 hours, 35,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 868491
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERIES FAILED CAPACITY TEST AT FIN LOCATION 10WL AND 13WL / REMOVED AND REPLACED EPSU BATTERIES AT FIN LOCATION 10WL AND 13WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A"
